# SDR USAA2009012990229

- Difficulty date: January 15, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N5260
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - ANGLE CRACKED BETWEEN BS 451 TO BS 455, WL 208, BL 0.  REPLACED ANGLE BETWEEN BS 451 TO BS 455, WL 208, BL 0 IAW B757 SRM 51-40-02.
